MAUDE Adverse Event Report: ULTHERA, INC., MERZ DEVICE INNOVATION CENTER ULTHERA SYSTEM

ULTHERA, INC., MERZ DEVICE INNOVATION CENTER ULTHERA SYSTEM
Model Number UC-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Facial Nerve Paralysis (1846); Paresis (1998)
Date of Event 10/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was identified as being reportable as a result of a review of complaints received by ulthera, inc.Merz device innovation center.This submission is part of a correction documented in ulthera, inc., merz device innovation center (b)(4).If additional information should become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
On (b)(6) 2015, a merz field representative conveyed that they received a call from a practice who reported a patient experiencing extreme paresis following a full face ulthera treatment with control unit serial number (b)(4), performed under standard protocol.

Brand Name
ULTHERA SYSTEM
Common Device Name
ULTHERA SYSTEM
Manufacturer (Section D)
ULTHERA, INC., MERZ DEVICE INNOVATION CENTER
1840 south stapley drive
suite 200
mesa AZ 85204
MDR Report Key6909706
Report Number3006560326-2017-00014
Device Sequence Number1090208
Product Code OHV
UDI-Device Identifier00840763100223
UDI-Public00840763100223
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K134032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUC-1
Device Catalogue Number5036001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2015
Initial Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;